# SDR SWAA053952

- Difficulty date: December 14, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 63,217 hours, 60,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: 65C32046
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND COCKPIT EMERGENCY EXIT LIGHT INOP.  REPAIRED GROUND WIRES L3 & L4 PER WDM.  OPS CHECK OK PER MM.
